|LIPO AND COMBIVIR
Sep 2, 2008
HELLO, I WANT TO KNOW THAT I HEARD THAT COMBIVIR CAUSES LIPO. IS THIS TRUE? IF SO WHAT DO U SUGGEST THAT I SWITCH TO. MY DR IS SO COMFORTABLE WITH THE REGIMEN THAT HE HAS GIVEN ME. I'M CURRENTLY TAKING COMBIVIR AND SUSTIVA. MY VL IS UNDETECTABLE AND CD4 IS 249. WELL IT WAS IN JUNE OF 2008. I'M DUE TO GO FOR MORE LABS IN 2 WEEKS TO SEE HOW I'M DOING. I WOULD REALLY LIKE YOUR INPUT. THANK
| Response from Dr. Pierone
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.